# SDR FDEA201504221278

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 700 hours, 25,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PROTECTIVE COVERING ON THE RCB SHEAR PLATE BETWEEN BS 400 - 440, LBL 24.75 TO BL 0 FOUND CORROSION.  COMPLIED WITH EA F-5310-T0317018 REV.
